72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Ovary pain and on Tamoxifen

1 REPLY 1
Jill1998
Community Champion

Re: Ovary pain and on Tamoxifen

Hi , I had large ovarian cyst and womb changes on Tamoxifen , from what I’ve been told there is an increased risk of both issues . It may well be connected to another condition but I would push for ultrasound and maybe also ask advice from your breast care team too . Good luck - let us know how you get on .Best wishes Jill x

 

Loulinen
Member

Ovary pain and on Tamoxifen

Hi to you all,

I am 2 half years post treatment and am taking tamoxifen. I am post menopause and have had a few side effects from tamoxifen since I started it in May 2019..

The last couple of weeks I have been getting ovary pain with a fullness pressure and discomfort. My gp puts it down to a UTI but I have had antibiotics and I haven’t  felt  any better.  My urine results come back with mixed growth.

I am planning on seeing my gp again this week, but I am really worried I may have an ovary cyst.

I wanted to post to see if this has happened to anyone else while on tamoxifen?